# SDR ABXA9500853

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 5912528501
- Condition: Misdrilled
- Location: Bs 758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND MISDRILLED HOLES IN DOOR JAMB AREA OF AFT LOWER CARGO COMPARTMENT.  REPAIRED IAW ABX REA D953-12393-MR.
